# SDR WVER20150508004

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 11,934 hours, 11,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH67031986
- Part serial: NSN
- Condition: Corroded
- Location: Service Door
- Part time: 11,934 hours, 11,788 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SERVICE DOOR UPPER ANGLE FROM FS 319.00 TO 349.00.
